# SDR WVER0719201500004

- Difficulty date: July 19, 2015
- Submitted: July 20, 2015
- Operation: General aviation
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 46,516 hours, 41,549 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409+128, RBL18 INBD AND OTBD VERTICAL POSTS HAVE INDICATIONS NOTED IN THE AFT FLANGE RADII AT WL69, .250" LONG BY 60 PERCENT FSH.  FAILED NDT.
